# SDR CA980706012

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Injector Line
- Part number: LW120980100
- Condition: Broken
- Location: Nr 4 Cylinder
- Stage of operation: CR
- Nature of condition: R, J, Y
- Precautionary procedure: E

## Discrepancy

(CAN) LEFT HAND ENGINE SUDDENLY LOST POWER, DURING CRUISE, WITH MANIFOLD PRESSURE, RPM AND CYLINDER HEAD TEMPERATURE ALL DROPPING.  THE ENGINE WAS SHUT DOWN.  POST-FLIGHT INVESTIGATION FOUND THE NR 4 CYLINDER FUEL INJECTOR LINE BROKEN.  THE BREAK WAS AT THE END OF THE FERRULE AT THE MANIFOLD.
